# SDR SIMA201129402

- Difficulty date: October 14, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 16,636 hours, 14,215 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1352
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2749 THE CREW REPORTED THAT DURING THE CLIMBOUT RECEIVED A MAIN PITCH TRIM FAIL MESSAGE ON EICAS.  ALL OTHER SYSTEMS WORKED NORMAL.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED HORIZONTAL CONTROL UNIT IAW EMB 145 AMM27-40-01.  THE OPERATIONAL CHECK WAS GOOD IAW 27-40-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
